Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonexistence of nodal solutions of elliptic equations with critical growth in $ \mathbb{R}^2$


Authors: Adimurthi and S. L. Yadava
Journal: Trans. Amer. Math. Soc. 332 (1992), 449-458
MSC: Primary 35J65; Secondary 35B05
DOI: https://doi.org/10.1090/S0002-9947-1992-1050083-3
MathSciNet review: 1050083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(t) = h(t){e^{b{t^2}}}$ be a function of critical growth. Under a suitable assumption on $ h$, we prove that

\begin{displaymath}\begin{array}{*{20}{c}} { - \Delta u = f(u)} \hfill & {{\text... ...} \hfill & {{\text{on}}\;\partial B(R),} \hfill \\ \end{array} \end{displaymath}

does not admit a radial solution which changes sign for sufficiently small $ R$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65, 35B05

Retrieve articles in all journals with MSC: 35J65, 35B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1050083-3
Article copyright: © Copyright 1992 American Mathematical Society